# SDR 96ZZZX3530

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 2432 · Battery/Charger System
- Part: Transistor
- Part number: 2N5156
- Condition: Defective
- Location: Emerg Pwr Supply
- Component: Jet, PS823
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OF USERS COMPLAINT OF EMERGENCY POWER SUPPLY UNITS NOT HOLDING CAPACITY, REVEALED LOW RESISTANCE VALUES BETWEEN COLLECTOR AND EMITTER OF THE ISOLATION/SWITCHING TRANSISTOR.  THE DEFECT IS BELIEVED TO BE THE REASON FOR LOW CAPACITY OF THE POWER SUPPLY UNITS.  THE POWER SUPPLY IS USED FOR EMERGENCY POWER FOR FLIGHT GYROS, ETC.  RECENTLY, 30 OF 54 NEW FROM STOCK TRANSISTORS WERE FOUND DEFECTIVE.
